MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI SPIRAL BLADE 75MM FOR TI RETROGRADE FEMORAL NAILS-EX; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI SPIRAL BLADE 75MM FOR TI RETROGRADE FEMORAL NAILS-EX; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.013.047
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Patient id: (b)(6).Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
It was reported that on (b)(6) 2018 a patient underwent hardware removal due to infection.The devices removed were one (1) hindfoot arthrodesis cannulated nail, one (1) titanium spiral blade, one (1) 6.0mm titanium locking screw, one (1) titanium end cap, one (1) titanium locking screw 50mm, and two (2) titanium locking screws 30mm.The original implant for the devices is (b)(6) 2018.The patient and procedure outcome is unknown.Concomitant devices reported: vivigen formable biologic tissue matrix (product# bl-1600.002, lot unknown, quantity 1).This report is for (1) ti spiral blade 75mm for ti retrograde femoral nails-ex.This complaint involves seven (7) devices.This report is 2 of 7 for (b)(4).

Brand Name
TI SPIRAL BLADE 75MM FOR TI RETROGRADE FEMORAL NAILS-EX
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8002124
Report Number2939274-2018-54577
Device Sequence Number19108718
Product Code HSB
UDI-Device Identifier10886982087485
UDI-Public(01)10886982087485
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K033618
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.013.047
Device Catalogue Number04.013.047
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2018
Initial Report FDA Received Date10/24/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;